# SDR IXXA9700148

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LONGERON 31 RIGHT, SPLICE FITTING CRACKED BETWEEN FUSELAGE STATIONS 600 AND 620.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION OF A NEW FITTING IN ACCORDANCE WITH DER APPROVED DRAWING 853-373-97 AND ENGINEERING ORDER 3-DC8-578.
